J. D. Ward
J. D. Ward
Professor of mathematics, Texas A&M University
Verified email at math.tamu.edu
TitleCited byYear
Localized tight frames on spheres
FJ Narcowich, P Petrushev, JD Ward
SIAM journal on mathematical analysis 38, 574, 2006
2822006
Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature
HN Mhaskar, FJ Narcowich, JD Ward
Mathematics of computation 70 (235), 1113-1130, 2001
1952001
Persistency of excitation in identification using radial basis function approximants
AJ Kurdila, FJ Narcowich, JD Ward
SIAM journal on control and optimization 33, 625, 1995
1801995
Error estimates for scattered data interpolation on spheres
K Jetter, J Stöckler, JD Ward
Mathematics of Computation 68 (226), 733-748, 1999
1681999
Generalized Hermite interpolation via matrix-valued conditionally positive definite functions
FJ Narcowich, JD Ward
Mathematics of Computation 63 (208), 661-688, 1994
1601994
Norms of inverses and condition numbers for matrices associated with scattered data
FJ Narcowich, JD Ward
Journal of Approximation Theory 64 (1), 69-94, 1991
1571991
Nonstationary wavelets on the m-sphere for scattered data
FJ Narcowich, JD Ward
Applied and Computational Harmonic Analysis 3 (4), 324-336, 1996
1501996
Decomposition of Besov and Triebel-Lizorkin spaces on the sphere
F Narcowich, P Petrushev, J Ward
Journal of Functional Analysis 238 (2), 530-564, 2006
1492006
Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting
FJ Narcowich, JD Ward, H Wendland
Mathematics of Computation 74 (250), 743-764, 2005
1482005
Norm estimates for the inverses of a general class of scattered-data radial-function interpolation matrices
FJ Narcowich, JD Ward
Journal of Approximation Theory 69 (1), 84-109, 1992
1301992
Scattered data interpolation on spheres: error estimates and locally supported basis functions
FJ Narcowich, JD Ward
SIAM journal on mathematical analysis 33, 1393, 2002
1262002
ConstrainedL p approximation
CA Micchelli, PW Smith, J Swetits, JD Ward
Constructive approximation 1 (1), 93-102, 1985
1151985
Spectral radius formulas for subdivision operators
TNT Goodman, CA Micchelli, JD Ward
Recent Advances in Wavelet Analysis, LL Schumaker and G. Webb (eds …, 1994
1051994
Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions
FJ Narcowich, JD Ward, H Wendland
Constructive Approximation 24 (2), 175-186, 2006
1032006
M-ideal structure in Banach algebras
RR Smith, JD Ward
Journal of Functional Analysis 27 (3), 337-349, 1978
991978
Compactly supported box-spline wavelets
CK Chui, J Stöckler, JD Ward
Approximation Theory and its Applications 8 (3), 77-100, 1992
901992
Approximation from the space of compact operators and other -ideals
R Holmes, B Scranton, J Ward
Duke Mathematical Journal 42 (2), 259-269, 1975
811975
Constrained best approximation in Hilbert space
CK Chui, F Deutsch, JD Ward
Constructive approximation 6 (1), 35-64, 1990
771990
A Dual Approach to Constrained Interpolationfrom a Convex Subset of Hilbert Space
F Deutsch, W Li, JD Ward
journal of approximation theory 90 (3), 385-414, 1997
761997
On condition numbers associated with radial-function interpolation
FJ Narcowich, N Sivakumar, JD Ward
Journal of Mathematical Analysis and Applications 186 (2), 457-485, 1994
761994
The system can't perform the operation now. Try again later.
Articles 1–20